MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL VISIA AF MRI S VR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC EUROPE SARL VISIA AF MRI S VR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DVFC3D4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) system was explanted due to infection.No further patient complications have been reported as a result of this event.
 
Event or Problem Description
It was further reported that approximately 3.5 years later, the system was replaced.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VISIA AF MRI S VR SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key13258822
Report Number9614453-2022-00154
Device Sequence Number17328572
Product Code LWS
UDI-Device Identifier00763000060060
UDI-Public(01)00763000060060(17)230528
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/28/2023
Device Model NumberDVFC3D4
Device Catalogue NumberDVFC3D4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2021
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date07/08/2025
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6935M62 LEAD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexFemale